کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4607476 1337860 2013 10 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
The third Appell function for one large variable
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
The third Appell function for one large variable
چکیده انگلیسی
We consider the Mellin convolution integral representation of the third Appell function given in Erdélyi (1953) [8]. Then, we apply the asymptotic method designed in Wong (1979) [22] and revisited in López (2008) [14] for this kind of integral to derive new asymptotic expansions of the Appell function F3 for one large variable in terms of hypergeometric functions. The accuracy of the approximations is illustrated with numerical experiments.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Approximation Theory - Volume 165, Issue 1, January 2013, Pages 60-69
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت